# SDR CA150216003

- Difficulty date: February 16, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 39,558 hours
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Failed
- Location: Flt Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF AT 300 AGL, WHEN AUTO PILOT WAS SELECTED ON, FLIGHT DIRECTOR COMMANDED A 30 DEGREE LEFT TURN IGNORING THE FMS SID.  MTC CONTROL ADVISED.   INBOUND FLIGHT DECK EFFECTS SHOWED NO FAULTS RELATED TO AUTOPILOT. PERFORMED AFDS SYS TEST, PASSED NO HISTORY.
